# SDR FDEA201005271685

- Difficulty date: May 27, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4005186A
- Part serial: A20700
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT NOSE SKIN HAS DEEP PITTED AREAS AND IS CORRODED AT WS 369.50 TO 425.50.  BLENDED CORROSION IAW SRM 51-10-02, REWORKED AREA DIMENSIONS = 35.0"L  X  1.0"W  X  .019"D, ORIGINAL MAT'L THICKNESS .063", MAT'L AFTER REWORK .044", FOUND OUT OF LIMITS IAW SRM 57-43-01, FIG 101, DET V ACCOMPLISHED EA F-5740-141154,  MINOR REPAIR.
